# SDR USAA001051

- Difficulty date: July 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 110 INCHES IN 10 PLACES, STATION 1016 TO 986 SUPPORT WEBS, LEFT SIDE WET AREA.  CORROSION TASK NR C53-107-02, LEVEL 1.  REMOVED AND REPLACED FLOORBEAM 986.5 AND SUPPORT WEBS PER SRM 51-20-01, 51-40-03.  (M)
